# SDR MALA975395

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861MA
- Make and model: Dhav DHC8102
- Aircraft serial: 362
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1013075
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ROW 1, ONE RED EMERGENCY FLOOR TRACK LIGHT WAS FOUND TO BE INOP.  MAINTENANCE RELAMPED.  ALL CHECKS GOOD.  (M)
